# SDR DALA2022122008235

- Difficulty date: December 20, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N871DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 31982
- Aircraft time: 19,106 hours, 7,364 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9046167) DURING INSPECTION FOUND EMERGENCY LIGHTS INOP AT SEATS 28 TO 32. REPLACED BATTERY PACK ON POWER SUPPLY FOR SEAT ROWS 28 TO 32 PER B737-AMM-33-51-06. OPS CHECK GOOD.
